MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

AESCULAP AG AS; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number NR193Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
The patient underwent a left total knee replacement on (b)(6) 2023.
 
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Updated information.F9 approximate age of device.Due to the circumstance that no explant was provided, an investigation at the product is not possible.For the mentioned patient´s pain and high blood pressure an investigation at the explants is not necessarily effective.It is not possible to determine from the explant alone the root cause for the mentioned patient´s problem.2.3 risks, adverse effects and interactions: within the scope of the legal obligation to provide information, reference is made to the typical risks, interactions.And side effects listed below.Possible risks, side effects and interactions of the application currently known to the manufacturer are: - dislocation, loosening, wear, corrosion, disconnection and breakage of the implant components.- malalignment of anatomical structures, including loss of correct knee alignment, loss of varus and/or valgus correction.- decrease in bone density or loss of bone substance due to resorption or stress shielding.- skin or muscle sensitivity in patients with insufficient tissue coverage at the operation site.- joint dislocation and postoperative changes in leg length.- primary and secondary infections.- periprosthetic fractures.- thromboses, embolisms.- tissue reaction to implant materials.- injury to the surrounding tissue, including nerve and vascular damage.- haematoma and wound healing disorders.- periarticular calcification, periarticular adhesion and fibrosis.- reduced joint mobility and flexibility.- limited load-bearing ability of the joint and joint pain.On the basis of the current information, a conclusion regarding the patient's pain and high blood pressure cannot be drawn.The device history records have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.There are zero (0) similar complaints against the same lot numbers.Review of the products change history and consultation of the relevant subject matter expert (sme) did not reveal changes that may have had an influence / contribution to the reported issue.

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key22913039
Report Number3005673311-2025-00099
Device Sequence Number9266745
Product Code KRO
UDI-Device Identifier04046963176129
UDI-Public(01)04046963176129(17)290430(10)52519393
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
Report Date (Section F) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR193Z
Device Catalogue NumberNR193Z
Device Lot Number52519393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/08/2025
Device Age76 MO
Event Location Hospital
Date Report to Manufacturer08/08/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Date Report Sent to FDA08/28/2025